# SDR CALA2013112693266

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 60,761 hours, 22,857 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Open
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ECAM HOT AIR FAULT, SELECTED HOT AIR OFF, STILL HAVE FAULT, VLV WILL NOT CLOSE.
